On nonlinear eigenvalue problems

Chabrowski J. (1992) On nonlinear eigenvalue problems. Forum Mathematicum, 4 4: 359-376. doi:10.1515/form.1992.4.359

Author Chabrowski J.
Title On nonlinear eigenvalue problems
Journal name Forum Mathematicum   Check publisher's open access policy
ISSN 1435-5337
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1515/form.1992.4.359
Open Access Status Not yet assessed
Volume 4
Issue 4
Start page 359
End page 376
Total pages 18
Subject 2600 Mathematics
2604 Applied Mathematics
Abstract The aim of this paper is to establish the existence of infinite sequence of eigenvalues and eigenfunctions (μm, um) for the problem A(u) + C(u) = μB(u), where A, B and C are mappings from a real infinite dimensional Banach space X into its dual X and n is a real parameter. This is proved using minimax approach from Lusternik-Schnirelman theory of critical points. As an application we obtain the existence of infinite sequence of eigenvalues and eigenfunctions for nonlinear problems for selfadjoint elliptic operator and the p-Laplacian.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 11:44:11 EST by System User